# SDR 2016F00058

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: General aviation
- Aircraft: N145MW
- Make and model: Lear 45LEAR
- Aircraft serial: 45400
- Aircraft time: 1,970 hours, 1,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74412135
- Part serial: 082506
- Condition: False Indication
- Location: Lt Nacelle
- Part time: 1,970 hours, 1,786 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE INDICATION DURING LEVEL OFF AT FL410. CREW RAN QRH AND MEMORY CHECKLIST AND REDUCED POWER TO CRUISE SETTING, FIRE WARNING EXTINGUISHED. INSPECTED ENGINE AND FOUND NO EVIDENCE OF FIRE OR BLEED AIR LEAK. MEASURED RESISTANCE OF TAILPIPE FIRE LOOP INDICATED AN ABNORMAL RESISTANCE. REPLACED FIRE LOOP WITH A SERVICEABLE LOOP.
